Translator Disclaimer
April 2020 On the maximum likelihood estimator for a discrete multivariate crash frequencies model
Issa Cherif GERALDO
Afr. Stat. 15(2): 2335-2348 (April 2020). DOI: 10.16929/as/2020.2325.161

Abstract

In this paper, we study the maximum likelihood estimator (MLE) of the parameter vector of a discrete multivariate crash frequencies model used in the statistical analysis of the effectiveness of a road safety measure. We derive the closed-form expression of the MLE afterwards we prove its strong consistency and we obtain the exact variance of the components of the MLE except one component whose variance is approximated via the delta method.

Dans cet article, nous étudions l'estimateur du maximum de vraisemblance (EMV) du vecteur de paramètres d'un modèle discret multivarié utilisé dans l'analyse statistique de l'efficacité d'une mesure de sécurité routière. Nous obtenons l'expression analytique exacte de l'EMV après quoi nous prouvons sa forte consistance et nous obtenons la variance exacte des composantes de l'EMV, sauf pour une composante dont la variance est approximée par la méthode delta.

Citation

Download Citation

Issa Cherif GERALDO. "On the maximum likelihood estimator for a discrete multivariate crash frequencies model." Afr. Stat. 15 (2) 2335 - 2348, April 2020. https://doi.org/10.16929/as/2020.2325.161

Information

Published: April 2020
First available in Project Euclid: 13 November 2020

MathSciNet: MR4173859
Digital Object Identifier: 10.16929/as/2020.2325.161

Subjects:
Primary: 62F10
Secondary: 62F12, 62H12

Rights: Copyright © 2020 The Statistics and Probability African Society

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.15 • No. 2 • April 2020
Back to Top